# SDR 08FDEA03646

- Difficulty date: August 29, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 760
- Aircraft time: 19,763 hours, 10,484 cycles
- Engine: Ge CF680
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 441790
- Part serial: BECK1078
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE N1 INDICATION BECAME UNSTABLE DURING CLIMB.  REPEAT WRITE-UP.  THEN EGT EXCEEDED LIMITS AT 952 DEG. THEN FUEL FLOW INDICATION BECAME UNSTABLE WITH SURGING AND YAW.  PULLED TO IDLE N-1 AND FF INDICATION REMAINED UNSTABLE BUT SURGING STOPPED.  PERFORMED FADEC BITE TEST AND PULLED FAULT CODES NOTHING ABNORMAL FOUND.  REF TSM 73-21-30.  BORESCOPED HPT STAGE 1 AND 2 PER 72-00-00-6, NO DEFECTS NOTED.  REMOVED AND REPLACED HMU REF AMM 73-13-00-4.  REMOVED AND REPLACED NR 1 CIT SENSOR REF MM 73-21-02-4.  REMOVED AND REPLACED N1 SENSOR IAW MM 77-11-01-4 05.  REMOVED AND REPLACED FUEL FILTER AND THE TEMP INLET SENSOR (T 1.2).  REF AMM  73-12-02-4 AND 73-23-06-4.  HIGH PWR RUN PER JRH.
